Post Profile






Women’s Wellness: Antidepressant-induced female sexual dysfunction

If you are a women taking an antidepressant and experience sexual dysfunction, you are not alone. One in six women in the U.S. take antidepressants, and sexual dysfunction is a common side effect. A paper published in the September issue of Proceedings shares new research on this connection. Mayo Clinic psychologist and article co-author Dr. Jordan Rullo says, "We […]
read more

share

Related Posts


Antidepressants: Sexual side effects

Health : Mayo Clinic: Expert Answers

Antidepressants — easing sexual side effects.

Exercise Alleviates Sexual Side-Effects of Antidepressants in Women

Health : Newswise Medical News

Exercise can benefit health and improve mood, and now new research shows that it has the potential to restore sexual desire and function in women adversely affected by sexual side effects related to antidepressant use.

Women Taking Antidepressants: Improve Sexuality with Exercise

Academics / Psychology : World of Psychology

One of the most common complaints related to taking antidepressant medications is their impact on one’s sexuality. For the most antidepressants prescribed today, sexual side effects are often significant — and troubling (in a way qu...

Exercise may increase libido among women taking antidepressants

Health : Medical News Today

Women who are taking antidepressants and experiencing sexual dysfunction may benefit from regular moderately intense workouts, say researchers from the University of Texas in Austin. Lack of sexual desire is fairly common among wome...

Women’s health paper offers insight on antidepressant-induced female sexual dysfunction

Health : Mayo Clinic News Blog

ROCHESTER, Minn. — One in 6 women in the U.S. takes antidepressants to improve her well-being, but what is she to do when the medication that is meant to help disrupts another area of her life? Sexual dysfunction is a common side ef...

Comments


Copyright © 2016 Regator, LLC